# SDR 2005FA0000544

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N479ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8942
- Aircraft time: 2,828 hours
- Engine: Lyc IO360L2A
- Engine time: 1,574 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765362
- Part serial: 70144601
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENG QUIT AT 3000 FT, RESTARTED AT 2100 FEET.  ENG WAS RESTARTED, MIX IN IDLE CUTOFF POSITION.  ENG WOULD NOT GAIN MORE THAN 500 RPM, FUEL SMELL IN COCKPIT.  ENG FAILED AGAIN WHEN AC WAS ON RUNWAY, WOULD NOT RESTART.  MECH UNCOWLED, VISUALLY INSPECT POWER PLANT INSTALL.  NO DEFECTS WERE NOTED UNTIL FUEL SYS WAS TESTED.  FLOWING FUEL (MIXTURE, THROTTLE CLOSED) FUEL FLOW INDICATOR SHOWED 7/HR. (GAUGE ALMOST PEGGED).  ALL FUEL NOZZLES WERE REMOVED FROM CYL HEADS, REATTACHED TO DELIVERY TUBES FOR VISUAL SQUIRT TEST.  ALL 4 NOZZLES FLOWED, BUT SQUIRTED APPROX 3 TIMES FARTHER THAN NORMAL (12 FEET).  FUEL SERVO WAS REPLACED TO SOLVE OVERALL PROBLEM.  POST GROUND RUN UPS WERE NORMAL WITH NO DEFECTS NOTED.
